Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 9, Issue 1, Winter 1983  pp. 163-179.

Gauge invariance of Schroedinger operators and related spectral properties

Authors Herbert Leinfelder
Author institution: Department of Mathematics, Princeton University, Princeton, NJ 08544, U.S.A. On leave from: Mathematisches Institut, Universität Bayreuth, D-8580 Bayreuth, West Germany.


Contents    Full-Text PDF